# SDR HNAA9690514

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 7506601
- Condition: Failed
- Location: Left
- Part time: 12,200 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT NR 3055 - ORF-DCA - DURING PREFLIGHT CHECKS, THE CABIN FILLED WITH SMOKE.  THE LEFT PACK WENT RED LINE AND AUTO SHUTOFF DID NOT WORK.  FOUND AIR CYCLE MACHINE SEIZED.  REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE AND THE LEFT DUCT TEMP SWITCH.  (M)
